# SDR SWAA2016052552066

- Difficulty date: May 2, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 56,808 hours, 33,086 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT LOWER LE SKIN CRACKED AT ACTUATOR RIBS.  REPAIRED NR 2 SLAT IAW SRM.
